# SDR ABXR201710090074

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 99,657 hours, 27,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 145T8610Y37
- Condition: Corroded
- Location: Fuselage
- Part time: 99,657 hours, 27,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CORRODED IN THE LWW KEEL AREA, ON FWD SIDE OF STA 1021 AT BOTTOM OF FRAME.
